# SDR MASA2010080700853

- Difficulty date: August 7, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 34,912 hours, 36,955 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 8/9DF LOOSE WRING ON TRACK LIGHTING.  MX SECURED LOOSE WIRING.
